Academic Journals Database
Disseminating quality controlled scientific knowledge

Some inequalities of Hermite-Hadamard type for GA-Convex functions with applications to means

ADD TO MY LIST
 
Author(s): Tian-Yu Zhang | Ai-Ping Ji | Feng Qi

Journal: Le Matematiche
ISSN 0373-3505

Volume: 68;
Issue: 1;
Start page: 229;
Date: 2013;
Original page

Keywords: Hermite-Hadamard's integral inequality | Convex function | GA-convex function | Hölder's inequality | Means

ABSTRACT
In the paper, the authors, by Hölder's inequality, establish some Hermite-Hadamard type integral inequalities for GA-convex functions and apply these inequalities to construct several inequalities for special means.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona